RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 79–82 (Mi dan44571)  

MATHEMATICAL PHYSICS

Normal modes of a viscous fluid partially filling a cylindrical elastic shell

M. B. Orazov

Turkmenien State University, Ashgabat

Full text: PDF file (592 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9:532
Presented: S. L. Sobolev
Received: 15.02.1981

Citation: M. B. Orazov, “Normal modes of a viscous fluid partially filling a cylindrical elastic shell”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 79–82

Citation in format AMSBIB
\Bibitem{Ora81}
\by M.~B.~Orazov
\paper Normal modes of a viscous fluid partially filling a cylindrical elastic shell
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 79--82
\mathnet{http://mi.mathnet.ru/dan44571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0627388}
\zmath{https://zbmath.org/?q=an:0487.76047}


Linking options:
  • http://mi.mathnet.ru/eng/dan44571
  • http://mi.mathnet.ru/eng/dan/v259/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019